# SDR SWAA2014110733899

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 62,103 hours, 50,182 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Duct
- Part number: 100101901
- Part serial: 0316
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO FIRE PANEL DISPLAYS BOTTLE DISCHARGED 2 & MX LIGHTS ILLUMINATED.  FOUND DUCT OVERHEATED.  R & R SUPPRESSION CONTROL UNIT IAW AMM.
